Patricia Hersh

Works (32)

2017 journal article

From the weak Bruhat order to crystal posets

Mathematische Zeitschrift, 286(3-4), 1435–1464.

By: P. Hersh & C. Lenart

Source: NC State University Libraries
Added: August 6, 2018

2017 journal article

Representation stability for cohomology of configuration spaces in R-d

International Mathematics Research Notices, (5), 1433–1486.

By: P. Hersh & V. Reiner

Source: NC State University Libraries
Added: August 6, 2018

2017 journal article

SB-labelings and posets with each interval homotopy equivalent to a sphere or a ball

Journal of Combinatorial Theory. Series A, 152, 104–120.

By: P. Hersh & K. Meszaros

Source: NC State University Libraries
Added: August 6, 2018

2014 journal article

A lexicographic shellability characterization of geometric lattices

Journal of Combinatorial Theory. Series A, 123(1), 8–13.

By: R. Davidson & P. Hersh

Source: NC State University Libraries
Added: August 6, 2018

2014 journal article

Regular cell complexes in total positivity

Inventiones Mathematicae, 197(1), 57–114.

By: P. Hersh

Source: NC State University Libraries
Added: August 6, 2018

2014 journal article

The q = -1 phenomenon via homology concentration

Journal of Combinatorics, 5(2), 167–194.

By: P. Hersh, J. Shareshian & D. Stanton

Source: Crossref
Added: July 28, 2019

2013 journal article

Symmetric chain decomposition for cyclic quotients of Boolean algebras and relation to cyclic crystals

International Mathematics Research Notices, (2), 463–473.

By: P. Hersh & A. Schilling

Source: NC State University Libraries
Added: August 6, 2018

2013 journal article

Toric cubes

Rendiconti Del Circolo Matematico Di Palermo, 62(1), 67–78.

By: A. Engström, P. Hersh & B. Sturmfels

Source: Crossref
Added: June 30, 2019

2011 journal article

Sorting orders, subword complexes, Bruhat order and total positivity

Advances in Applied Mathematics, 46(1-4), 46–53.

By: D. Armstrong & P. Hersh

Source: NC State University Libraries
Added: August 6, 2018

2010 journal article

Combinatorial constructions of weight bases: The Gelfand-Tsetlin basis

Electronic Journal of Combinatorics, 17(1).

By: P. Hersh & C. Lenart

Source: NC State University Libraries
Added: August 6, 2018

2010 chapter

Maximum likelihood estimation in latent class models for contingency table data

In P. Gibilisco, E. Riccomagno, M. P. Rogantin, & H. P. Wynn (Eds.), Algebraic and Geometric Methods in Statistics (pp. 27–62).

By: S. Fienberg, P. Hersh, A. Rinaldo & Y. Zhou

Ed(s): P. Gibilisco, E. Riccomagno, M. Rogantin & H. Wynn

Source: Crossref
Added: June 30, 2019

2009 other

A multiplicative deformation of the Möbius function for the poset of partitions of a multiset

By: P. Hersh & R. Kleinberg

Source: Crossref
Added: June 30, 2019

2009 journal article

Random walks on quasisymmetric functions

Advances in Mathematics, 222(3), 782–808.

By: P. Hersh & S. Hsiao

Source: Crossref
Added: June 30, 2019

2009 journal article

Shelling Coxeter-like complexes and sorting on trees

Advances in Mathematics, 221(3), 812–829.

By: P. Hersh

Source: NC State University Libraries
Added: August 6, 2018

2009 journal article

The q=-1 phenomenon for bounded (plane) partitions via homology concentration

Discrete Mathematics and Theoretical Computer Science, 471–484.

By: P. Hersh, J. Shareshian & D. Stanton

Source: NC State University Libraries
Added: July 10, 2019

2007 journal article

Chains of Modular Elements and Lattice Connectivity

Order, 23(4), 339–342.

By: P. Hersh & J. Shareshian

Source: Crossref
Added: June 30, 2019

2007 journal article

Coloring complexes and arrangements

Journal of Algebraic Combinatorics, 27(2), 205–214.

By: P. Hersh & E. Swartz

Source: Crossref
Added: June 30, 2019

2007 journal article

Combinatorics of multigraded Poincaré series for monomial rings

Journal of Algebra, 308(1), 73–90.

By: A. Berglund, J. Blasiak & P. Hersh

Source: Crossref
Added: June 30, 2019

2005 journal article

Transactions of the American Mathematical Society, 357(02), 509–535.

By: E. Babson & P. Hersh

Source: Crossref
Added: June 30, 2019

2005 chapter

Gröbner basis degree bounds on Tor•^K[Λ](k, k)• and discrete Morse theory for posets

In A. Barvinok, M. Beck, C. Haase, B. Reznick, & V. Welker (Eds.), Integer Points in Polyhedra-geometry, number theory, algebra, optimization (pp. 101–138).

By: P. Hersh & V. Welker

Ed(s): A. Barvinok, M. Beck, C. Haase, B. Reznick & V. Welker

Source: NC State University Libraries
Added: August 18, 2019

2005 journal article

On optimizing discrete Morse functions

Advances in Applied Mathematics, 35(3), 294–322.

By: P. Hersh

Source: Crossref
Added: June 30, 2019

2004 journal article

A Hodge decomposition for the complex of injective words

Pacific Journal of Mathematics, 214(1), 109–125.

By: P. Hanlon & P. Hersh

Source: Crossref
Added: June 30, 2019

2004 journal article

Connectivity of h-complexes

Journal of Combinatorial Theory, Series A, 105(1), 111–126.

By: P. Hersh

Source: Crossref
Added: June 30, 2019

2003 journal article

A partitioning and related properties for the quotient complex Δ(Blm)/Sl≀Sm

Journal of Pure and Applied Algebra, 178(3), 255–272.

By: P. Hersh

Source: Crossref
Added: June 30, 2019

2003 journal article

Chain decomposition and the flag f-vector

Journal of Combinatorial Theory, Series A, 103(1), 27–52.

By: P. Hersh

Source: Crossref
Added: June 30, 2019

2003 journal article

Lexicographic Shellability for Balanced Complexes

Journal of Algebraic Combinatorics, 17(3), 225–254.

By: P. Hersh

Source: Crossref
Added: July 10, 2019

2003 journal article

Multiplicity of the trivial representation in rank-selected homology of the partition lattice

Journal of Algebra, 266(2), 521–538.

By: P. Hanlon & P. Hersh

Source: Crossref
Added: June 30, 2019

2002 journal article

A Short Simplicial h -Vector and the Upper Bound Theorem

Discrete & Computational Geometry, 28(3), 283–289.

By: P. Hersh & I. Novik

Source: Crossref
Added: July 28, 2019

2002 journal article

Two Generalizations of Posets of Shuffles

Journal of Combinatorial Theory, Series A, 97(1), 1–26.

By: P. Hersh

Source: Crossref
Added: June 30, 2019

1999 thesis

Decomposition and Enumeration in Partially Ordered Sets

(Ph.D. thesis). Massachusetts Institute of Technology.

By: P. Hersh

Source: NC State University Libraries
Added: July 10, 2019

1999 journal article

Deformation of chains via a local symmetric group action

The Electronic Journal of Combinatorics, R27.

By: P. Hersh

Source: NC State University Libraries
Added: July 28, 2019

1999 journal article

On exact n-step domination

Discrete Mathematics, 205(1-3), 235–239.

By: P. Hersh

Source: Crossref
Added: June 30, 2019